Ask a doctor

Nose swollen/enlarged after Radiesse in nasiobasal area?

I received a syringe and a half of Radiesse in the nasiobasal area two weeks ago and my nose has become swollen/enlarged and feels a little numb. No, it is not an optical illusion and it's a little scary. I don't look like myself. I did have a thrush infection in my mouth a couple of days after the injection, but not sure it was related. Can you give me any ideas why this is happening and what I should do to bring my nose back to its normal size? Thankyou. SCady

Doctor Answers (2)

Nose swollen/enlarged after #Radiesse

+1

It can take many months for full effects of Radiesse to abate.  There is, first, the swelling from the injections themselves - that takes up to 10 days to diminish.  Then the Radiesse causes collagen growth - and that takes up to a year or even longer to return to normal.  In your case, therefore, you should return to your plastic surgeon to discuss the various options and see what parts of the process are contributing to your appearance.

I hope that this helps and good luck,

Dr. E


New York Plastic Surgeon
5.0 out of 5 stars 150 reviews

Swelling After Radiesse

+1

Although a picture would be helpful in this scenario, this is not a typical post-injection series of events. I would strongly recommend that you return to your injector. Hopefully, you saw a Facial Plastic Surgeon, Plastic Surgeon, or Dermatologist

Stephen Prendiville, MD
Fort Myers Facial Plastic Surgeon
5.0 out of 5 stars 33 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.